# SDR SWAA2021091616972

- Difficulty date: September 12, 2021
- Submitted: September 16, 2021
- Operation: Air carrier
- Aircraft: N7815L
- Make and model: Boeing 737-76Q
- Aircraft serial: 30288
- Aircraft time: 55,848 hours, 32,236 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Out Of Position
- Location: L1 Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FWD ENTRY SLIDE GRIT BAR FELL OUT OF HOLDER WHEN DOOR WAS CLOSING ; / [01] INSPECTED GRIT BAR AND OPERATED DOOR NO DEFECTS NOTED PER AMM 25-66-01
